Quarry NZ Conference

15th – 17th July 2020 Wellington

More information coming soon…

The QuarryNZ 2020 Local Organizing Committee invite all Delegates, Partners, Sponsors and Distributors to attend the 2020 QuarryNZ conference.  The Conference will be held in Wellington between the 15th and 17th July 2020.

The conference offers 12 hours of CPD.

QuarryNZ 2020 Conference – Draft Programme (subject to change)

Wednesday 15th

8.00amRegistration opens
1.00pmExhibition area opens
1.30 – 2.30pmAQA AGM (1 hour CPD)
2.30 – 3.30pmIOQ NZ AGM (1 hour CPD)
6.00pmBuses depart accommodation for Dinner
6.15pmPre-Dinner Drinks
7.15pmGoughCat Welcome Dinner

Thursday 16th

7.15amRegistration opens
7.15 – 8.00amBreakfast for delegates and exhibitors served in the Exhibition Area
8.00 – 8.10amWelcome by the AQA and IOQ
8.10 – 8.45amKey Note Address
8.45 – 9.15amIOQ President / AQA Chair’s Address
9.15 – 9.45am
9.45 – 10.15amMorning Tea served in the Exhibition Area
10.15 – 11.45amCPD Workshop 1 (2 hours CPD)
11.45am – 12.30pmLunch served in the Exhibition Area
12.30 – 4.30pm
4.30pm – 6.00pmReal Steel Hard Rock Happy Hour
6.00pm

Friday 17th

7.15amRegistration and Exhibition opens
7.15 – 8.00amBreakfast for delegates and exhibitors served in the Exhibition Area
8.00 – 8.15am
8.15 – 8.30am
8.30 – 9.00am
9.00 – 9.30am
9.30 – 10.00am
10.00 – 10.30am Morning Tea served in the Exhibition Area
10.30 – 12.30pmCPD Workshop 2 (2 hours CPD)
12.30 – 1.30pm Lunch and giveaway draws
1.30 – 3.30pmCPD Workshop 3 (2 hours CPD);
3.30pmConference to close. Transport to accommodation
5.45pm Transport collects from accommodation
6.00pm Pre-Dinner Drinks
7.00pm TransDiesel Awards Dinner
10.30 – 12.30am Buses depart for accommodation

.